RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 4, Pages 75–76 (Mi faa1751)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Number of two-dimensional irreducible representations of the fundamental group of a curve over a finite field

V. G. Drinfeld


Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:4, 294–295

Bibliographic databases:

UDC: 519.46
Received: 19.12.1980

Citation: V. G. Drinfeld, “Number of two-dimensional irreducible representations of the fundamental group of a curve over a finite field”, Funktsional. Anal. i Prilozhen., 15:4 (1981), 75–76; Funct. Anal. Appl., 15:4 (1981), 294–295

Citation in format AMSBIB
\Bibitem{Dri81}
\by V.~G.~Drinfeld
\paper Number of two-dimensional irreducible representations of the fundamental group of a curve over a finite field
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 4
\pages 75--76
\mathnet{http://mi.mathnet.ru/faa1751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=639205}
\zmath{https://zbmath.org/?q=an:0479.14017}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 4
\pages 294--295
\crossref{https://doi.org/10.1007/BF01106161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NT35700010}


Linking options:
  • http://mi.mathnet.ru/eng/faa1751
  • http://mi.mathnet.ru/eng/faa/v15/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, “The proof of peterson's conjecture for $GL(2)$ over a global field of characteristic $p$”, Funct. Anal. Appl., 22:1 (1988), 28–43  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:442
    Full text:182
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017